Advanced Search
MyIDEAS: Login to save this article or follow this journal

Seminonparametric Maximum Likelihood Estimation Of Conditional Moment Restriction Models

Contents:

Author Info

  • Chunrong Ai
Registered author(s):

    Abstract

    This article studies estimation of a conditional moment restriction model with the seminonparametric maximum likelihood approach proposed by Gallant and Nychka ("Econometrica" 55 (March 1987), 363-90). Under some sufficient conditions, we show that the estimator of the finite dimensional parameter θ is asymptotically normally distributed and attains the semiparametric efficiency bound and that the estimator of the density function is consistent under "L" 2 norm. Some results on the convergence rate of the estimated density function are derived. An easy to compute covariance matrix for the asymptotic covariance of the θ estimator is presented. Copyright 2007 by the Economics Department Of The University Of Pennsylvania And Osaka University Institute Of Social And Economic Research Association.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.blackwell-synergy.com/doi/abs/10.1111/j.1468-2354.2007.00456.x
    File Function: link to full text
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association in its journal International Economic Review.

    Volume (Year): 48 (2007)
    Issue (Month): 4 (November)
    Pages: 1093-1118

    as in new window
    Handle: RePEc:ier:iecrev:v:48:y:2007:i:4:p:1093-1118

    Contact details of provider:
    Postal: 160 McNeil Building, 3718 Locust Walk, Philadelphia, PA 19104-6297
    Phone: (215) 898-8487
    Fax: (215) 573-2057
    Email:
    Web page: http://www.econ.upenn.edu/ier
    More information through EDIRC

    Order Information:
    Email:
    Web: http://www.blackwellpublishing.com/subs.asp?ref=0020-6598

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:ier:iecrev:v:48:y:2007:i:4:p:1093-1118. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or ().

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.